Hausdorff dimension 2 for Julia sets of quadratic polynomials

S-M Heinemann, Bernd O Stratmann

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

We consider families of quadratic polynomials which admit parameterisations in a neighbourhood of the boundary of the Mandelbrot set. We show how to find parameters such that the associated Julia sets are of Hausdorff dimension 2.

Original languageEnglish
Pages (from-to)571-583
Number of pages13
JournalMathematische Zeitschrift
Volume237
Issue number3
DOIs
Publication statusPublished - Jul 2001

Fingerprint

Dive into the research topics of 'Hausdorff dimension 2 for Julia sets of quadratic polynomials'. Together they form a unique fingerprint.

Cite this